# SDR AALA201904089031

- Difficulty date: April 1, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 59,298 hours, 26,252 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Coupling
- Part number: D5347210220200
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER INBOARD SPLICE COUPLING AT FR 66 AND -Y1292. REPLACED SPLICE COUPLING PER SRM 51-72-11.
